DEA issues a warning on the use of "rainbow fentanyl" on young children.

Rainbow or "multi-colored" fentanyl is a colorful kind of fentanyl that has lately arrived on the black market.

Following several alleged fentanyl overdoses and fatalities in minors in Hays County,

law enforcement organizations, including the United States Drug Enforcement Administration (DEA), have issued advisories.

At least 18 states have seen the DEA seize rainbow-colored fentanyl tablets.

The DEA claims that the rainbow colors may cause kids to mistake them for confectionery and increase their attraction to teenagers.

An overdose or death can occur in significantly shorter time for anyone, including children.

Just two milligrams of fentanyl, which is a very little quantity, can be fatal.

With a prescription, fentanyl, a synthetic opioid, can be used to treat extremely painful conditions.

As a pain reliever that is 50 times stronger than heroin and 100 times stronger than morphine, fentanyl is also more likely to result in an overdose if taken improperly.

DEA issues a warning on the use of "rainbow fentanyl" on young children.